Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • March 18, 2010
  • 03:32 AM

Hi-I hope my experience will help someone out there.
Years ago just prior to a trip overseas I became ill with stomach pain, nausea, extreme mood swings, irritability, inability to concentrate-and a whole range of other related symptoms.
I was diagnosed with everything you could imagine by an army of doctors and "health professionals". This went on for years with me rapidly going up the wall.
Then I tried something not diagnosed-and turned out to be lactose intolerant.
How did this occur?
I believe it to be caused by stomach damage caused by a drug called enterovioform (since removed from sale)which had been prescribed as a "protective" drug against stomach infection before the trip. This may or may not be the case but the two events coincided exactly.
Anyway all symptoms have gone never to return -unless I consume lactose -I have tested this.
So anyone who has a mystery illness may want to think along these lines for the cause.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?